| Model Number |
9733066 |
| Medical Device Problem Code |
Material Integrity Problem (2978)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
01/22/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
No parts have been returned for analysis.(b)(4) reflect this.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Medtronic received information regarding a navigation system used during a cranial biopsy.It was reported that when removing the "navigus" base from the skull, a piece of the screw snapped off into the skull.The surgeon was able to bring in a small drill to remove it.There was no delay and no impact to the patient at the time of the event.